# SDR 2008UALA03397

- Difficulty date: June 14, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,412 hours, 18,101 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 471111171
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG DRIVE LIGHT CAME ON JUST AFTER T/O.  FUEL OIL COOLER FAILURE CAUSING LOW OIL QTY IN IDG.  IDG SHUTDOWN.  REPLACED NR 2 ENG FUEL/OIL COOLER AND REPLACED BYPASS VALVE ON COOLER.  ALL LEAK CHECKS PERFORMED.
